# SDR AWXA200400470

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,344 hours, 7,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Damaged
- Location: Seat Row 14 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 14 LT FROM WALL DISCONNECT 7260V TO SEAT CONNECTOR 5751VC-A, OPERATIONAL CHECK WAS GOOD.
